# SDR F3LA2022012600099

- Difficulty date: January 29, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N708FR
- Make and model: Airbus A321-211
- Aircraft serial: 7042
- Aircraft time: 19,009 hours, 8,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5347209800600
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 19,009 hours, 8,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R 11998.0366 LONGITUDINAL BEAM FROM FS 65-FS 66-Y919 CORRODED AROUND AFT MOUNTING LUG HOLE. CORRECTIVE ACTION: EVALUATED & REMOVED AND REPLACED LONGITUDIONAL BEAM FROM FR65-66-Y919 IAW A321 SRM 53-00-14-283-002 & SRM 51-72-11-911-001.
